# SDR IXXA08SMN138S

- Difficulty date: April 17, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING NUMBER 4 STUB WING DOUBLER SHOWS CRACK AT STATION XS 515.720.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW EXTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND EXTERNAL DOUBLER.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-2-1A FIGURE 2, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, AND 51-3-1.
